# SDR QXEA0101034

- Difficulty date: June 12, 2001
- Submitted: June 15, 2001
- Operation: Air carrier
- Aircraft: N359PH
- System (JASC): 3440 · Independent Position Determining System
- Component: Gpws, Honeywell
- Component part number: 9650476088
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PDX - ELECRTICAL SMELL NOTED IN CABIN. REMOVED AND REPLACED GROUND PROX WARNING COMPUTER. NO FURTHER NOTED SMELL. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
